# SDR UPS08M52563

- Difficulty date: April 29, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 61,716 hours, 8,567 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1961
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN-STA 1961 CURVE SEAT TRACK CROWN AREA, X=-107.25 FOUND CORROSION AS MARKED.  CURVE SEAT TRACK CORROSION REMOVED PER SRM 51-21-01VII R35.  CORRODED SEAT TRACK REMOVED FROM STA 1831-2007 PER SRM 51-31-01 VII R35.  CORRODED SEAT TRACK TRIMMED OFF AT STA 1831-2007 PER SRM 53-70-00 VI FIG R35.  HFEC INSP C/O PER DAC NDTSPM 06-10-01.001 R13 ON TRIMMED OUT AREA FOUND NO CRACK EVIDENT.  REWORKED SEA TRACK, SPLICE, PLATE INSTALLED PER SRM 51-31-01 VI.
